# SDR SWAA2025011686730

- Difficulty date: January 16, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N8655D
- Make and model: Boeing 737-8H4
- Aircraft serial: 42529
- Aircraft time: 33,947 hours, 16,418 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD FA FLASHLIGHT INOP<[01] R & R FWD F.A. FLASHLIGHT BATTERY. OPS CK GOOD PER AMM 25-64-00
